Results 1 to 3 of 3
  1. #1
    huge12 is offline New Member
    Join Date
    Jun 2003
    Location
    so cal US
    Posts
    20

    Exclamation dbol question??????????????

    i have been taking dbol for about 3 and i recently just got off of it because it made my stomach feel like shit and i tried just getting off of it for a lil while. ive been off for about 3 or 4 days. i was wondering if i can start it back up again right now and just finish off 2 weeks i have left. please help because i need to know now so i can start back up immedietly

  2. #2
    Billy_Bathgate's Avatar
    Billy_Bathgate is offline AR Vet / Retired
    Join Date
    Apr 2003
    Location
    Antarctica
    Posts
    4,394
    No. 2wks is about a waste of time for it.

    Id stop, do clomid and plan a good cycle with test in and do it right...jmo

  3. #3
    Billy_Bathgate's Avatar
    Billy_Bathgate is offline AR Vet / Retired
    Join Date
    Apr 2003
    Location
    Antarctica
    Posts
    4,394
    Didnt realise you were on test E too. Go for it and start back up and ride it out then

    OR, what you might do, is save those 2 wks worth for at the very end of your cycle for the gap between your last shot and clomid. Thats what I think I would do...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •